MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ
Model Number MX40 - 2.4
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device reset some red alarms without user interaction.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by onsite and remote service personnel which included talking to the customer, testing of the device and log history review.The results of the analysis were that the field service engineer (fse) who was dispatched onsite confirmed he has verified that the red alerts are appearing correctly and no anomalies are detected.The alarms are displayed without automatically turning off.The log review has also been performed, and no issues are found.However, the telemetry software has been reloaded and the department has been shown how to perform correct arrhythmia reacquisition.The customer has agreed the system is working to its specification and ready to use.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was that a new approach has been attempted by the customer for remote resolution.In all likelihood, the red alerts, which were initially silenced regularly, are periodically re-sent with an alarm condition that does not resolve.This alert also silences itself until the alarm condition resolves.The issue was resolved by showing the department how to perform correct arrhythmia reacquisition.A review of the service history for this device shows the problem has not been reported again for this device.E1: reporting institution phone #: (b)(6).E1: reporter phone #: (b)(6).

Brand Name
INTELLIVUE MX40 2.4GHZ
Common Device Name
INTELLIVUE MX40 2.4GHZ
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24940478
Report Number1218950-2026-100241
Device Sequence Number8946405
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - 2.4
Device Catalogue Number865351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown